# SDR SWAA2022013163669

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 62,321 hours, 36,645 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ FWD UPPER SLIDER TORN ; / [01] RAR LH HOR STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31.
